How effective is Bactrim for Cellulitis?
Summary: 9 Bactrim users have rated its effectiveness for Cellulitis.
Overall ratings: 3.1/5
This is a review of how effective Bactrim (sulfamethoxazole; trimethoprim) is for Cellulitis and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a mobile support group for people who take Bactrim for Cellulitis >>>
What is Bactrim
Bactrim has active ingredients of sulfamethoxazole; trimethoprim. It is often used in urinary tract infection. (latest outcomes from Bactrim 29,475 users)
Cellulitis (infection under the skin) can be treated by Cephalexin, Keflex, Clindamycin Hydrochloride, Bactrim, Cipro. (latest reports from Cellulitis 23,749 patients)
On Dec, 21, 2014: 9 people are studied for taking Bactrim in Cellulitis
Bactrim effectiveness for Cellulitis (number of people):
|not at all||somewhat||moderate||high||very high |
Age of people who take Bactrim for Cellulitis * :
Who find Bactrim more effective for Cellulitis?
Age of people who find Bactrim more effective * :
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
- Can sulfamethoxazole-tmp ds, raise or lower blood sugar. (1 answer)
Symptoms the last 10 days are chills, sweating, light fever (98.9 to 100) sometimes. General malaise, tired, poor sleep. Just depressed, because of the recurrent Infection that no antibiotics (supposedly the bacteria Klesiella-pneumoniae is Sensitive to all the antibiotics I have taken so far)has cleared this stuborn condition.
- How long did the hives/itching eyes last?
had back to back allergic reactions to iv abx - after clinda (april 2014) developed sjs - still having hives around my eyes, watering, and severe itching. have been on 4x dose zyrtec, prn benadryl. when will this go away?
- What can i do about nausea from generic bactrim (1 answer)
I want to know what I can do to combat nausea from this drug
- Can fever be caused by parkinson's disease (1 answer)
I have had 2 attacks which included: Intermittent Low Grade Fever, Hand Tremor, Hand Grasping , and Feelings Of Worthlessness. I have osteopenia and chronic liver cirrhosis.
- I want to try a turmeric tonic for abscesses caused by staph. i am on bactrim ds and an concerned of the interactions. does anyone have advice or other remedies i could try? (2 answers)
I have 5 pretty bad abscesses from the staph infection. 3 of them finally started to drain but two are big and painful with no head. I have tried warm compresses, cannabis oil, alcohol wipes, and an Apple Cider Vinegar/baking soda paste. If I don't get them to drain I'll have to have them lanced this week. I read about a turmeric tonic that cured someone's staph, but I don't know the severity of her infection or if she was on antibiotics at the time.
More questions for: Bactrim, Cellulitis
You may be interested at these reviews (Write a review):
- Bactrim causes severe side effects (1 response)
I get bladder infections on a regular basis. I do not have a doctor so I end up in the ER every time. I normally go to the same ER but not all the time. I have been prescribed medications like Cipro and Bactrim. Cipro usually knocks out the infection but I always get another one.
For the last three years Doctors have been prescribing me Bactrim. In the last two months I had three bladder infections and took Bactrim for ten days seven and three. I didn't realize the medications themselves would harm me as well. Now I have severe abdominal pain every single day. I did some research on Bactrim and discovered it can cause several different kinds of stomach problems. I have been in pain for two months straight non-stop.
I finally discovered that the Bactrim killed both the good and bad bacteria in my body and now my digestive system is off balance. I went to a natural food store and bought some probiotics. It helped relieve some stomach pain after four days, but if I forget to take it one time it comes back. I think something is wrong with me but not exactly sure what. When I get a doctor next month I will update this article.
I just want to say that Bactrim has severe side effects, I DO NOT recommend taking this drug. Cipro is better in the long run.
- Something should be done....
Medicine had my kness aching badly. Cause my legs to lock up where I couldn't bend then. Had to elevate for 2weeks. Feeling better but they still hurt and knees keep popping. Had to take fluid pills cause they were so swollen.
- Interaction between bactrim & vit c
I drank one tablet of bactrim with glass of vit C (1 tablet), after 5 minutes I became red (face & eyes) with high tachycardia and high pressure in the ears.
After 15 minutes I observed differents red points on the skin (hand, arms & legs).
I would like to inform you that I took in the past bactrim and vit C but separately, never both in the same moment.
I was afraid to have an internal emoragy, I provoked the vomiting to eliminate everything in my stomach.
Affer 10 minutes the situation became normal and pressure returned normal.
I took 1 tablet of antistaminc for allergy and the red points eliminated.
More reviews for: Bactrim, Cellulitis
Comments from related studies:
From this study (8 months ago):
caused by bactrim
From this study (1 year ago):
Started as impetigo, transgressed into cellulitis. Cellulitis seems to pretty much have disappeared but impetigo spreading at rapid rate throughout facial area including eye region
From this study (3 years ago):
While taking Septra Ds had a loss of appetite, lost 12 pounds in one week. No desire to eat, could only tolerate small amounts of food. Took meds for 10-12 days but appetite never returned to normal. Then about two to three weeks later I was hospitalized with a bowel obstruction. The obstruction resolved on it's own with medical help but no surgery. I was released a week ago and continue to have trouble producing a nature BM. Havin read the side effects of the med, I know loss of appetite was to be reported to my MD immediately which I did but I was told not to worry. Now I have abdominal discomfort, feel full after taking a few bites, and am unable to defecate. Could this all stem from the med, Septra Ds?
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.